# SDR DALA2023100308089

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CLIP STA Y=832 BTW STRG 28L/27L AT AFT CARGO COMPARMENT. SUMMARY OF NRC 00349: CORROSION LEVEL 2. FRAME CLIP STA Y=832 BTW STRG 28L/27L AT AFT CARGO COMPARMENT WAS REPAIRED PER B717 SRM 53-00-06-2R PROCEDURE 2 REPAIR 2 AND DWG 9912243 REV JS. (LP #2995243)
